# SDR UIEA2023100500868

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 0822
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT OF LIMITS FREE PLAY ON MIDDLE PCA OF LH ELEVATOR.( MIDDLE PCA OF LH ELEVATOR WAS REPLACED, ADJUSTED AND TIGHTENED IAW AMM 27-31-05-424-027 & 27-31-00-825-060 REV 139 22APR2023.  /    )
